Loading....
Coupon Accepted Successfully!

Forensic Medicine

Open Flashcards

Toxicology

Question
163 out of 224
 

A 5-year old child presents with confusion, increased salivation, lacrimation, fasciculations, rniosis, tachycardia and hypertension. Which of the following poisons can cause these manifestations? (AIIMS Nov 2014)



A Opium
B Organophosphate insecticide

C Dhatura
D Organochlorine pesticide

Ans. B

Organophosphate insecticide

Organophosphorus poisoningQ- SLUDGE- Salivation, Lacrimation, Urination, Diarrhoea, GIT distress, Emesis, Constricted pupils. Diagnosis- Plasma cholinesterase is more sensitive than RBC cholinesterase. Normal levels- 71-142 in RBCs, 41-140 in plasma. Inj. Atropine- normally- Atropinisation, poisoning- symptoms relieved.

Cause of death- respiratory paralysis.

Toxicology Flashcard List

224 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)
85)
86)
87)
88)
89)
90)
91)
92)
93)
94)
95)
96)
97)
98)
99)
100)
101)
102)
103)
104)
105)
106)
107)
108)
109)
110)
111)
112)
113)
114)
115)
116)
117)
118)
119)
120)
121)
122)
123)
124)
125)
126)
127)
128)
129)
130)
131)
132)
133)
134)
135)
136)
137)
138)
139)
140)
141)
142)
143)
144)
145)
146)
147)
148)
149)
150)
151)
152)
153)
154)
155)
156)
157)
158)
159)
160)
161)
162)
163)
164)
165)
166)
167)
168)
169)
170)
171)
172)
173)
174)
175)
176)
177)
178)
179)
180)
181)
182)
183)
184)
185)
186)
187)
188)
189)
190)
191)
192)
193)
194)
195)
196)
197)
198)
199)
200)
201)
202)
203)
204)
205)
206)
207)
208)
209)
210)
211)
212)
213)
214)
215)
216)
217)
218)
219)
220)
221)
222)
223)
224)